<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 17, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 1—61
Construction of approximate solutions of linear partial differential equations by parametrices
Jongsik Kim
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 1—7
Infinitesimal variations of generic submanifolds of a manifold with normal $(f,g,u,v,\lambda)$-structure
Eulyong Pak and Yeong Wu Choe
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 9—19
Compactness of homogeneous spaces with finite volumes
Jaihan Yoon and Kwang Sik Jeong
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 21—24
On Quillen's definition of higher $K$-theory
Wuhan Lee, Taikyun Kwon, and Dongpyo Chi
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 25—31
An elementary proof of Serre's conjecture
Wuhan Lee, Taikyun Kwon, and In-Ho Cho
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 33—38
Multipliers for the Orlicz spaces $L_A$
Sung Ki Kim
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 39—41
On the sequence spaces $Ces(p_n)_\infty$, $0
Kwang Ho Shon
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 43—50
On the wreath products
Jhae Hack Lee
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 51—56
The Kobayashi and Caratheodory pseudometrics on surfaces
Sang Moon Kim
Bull. Korean Math. Soc. 1980 Vol. 17, No. 1, 57—61

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd